MathSciNet Relay Station
MathSciNet bibliographic data
MR2569909 (2010k:35156) 35J62 (35D35 35J20 35J70)
Manfredi, J. J.; Rossi, J. D.; Urbano, J. M. $p(x)$-harmonic functions with unbounded exponent in a subdomain. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 6, 2581–2595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement